# SDR COM60524

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 3417 · Air Data Computer
- Part: Dcu
- Part number: 6229820003
- Condition: Defective
- Location: Avionics
- Part time: 2,303 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS COMP INOP MESSAGE IS ON.  REPLACED THE NR 1 DATA CONCENTRATOR UNIT.
